# SDR VNAA202312010013

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: CC670103391
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116286 DISCREPANCY: PANEL 542BZ HAS LIGHT CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED PANEL.
